ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On generalized derivations and centralizers of operator algebras with involution

Ali, S. and Fošner, A. and Jing, W. (2018) On generalized derivations and centralizers of operator algebras with involution. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 3-12. ISSN 00002-3043

[img]
Preview
PDF
Download (802Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: generalized derivation; generalized Jordan derivation; left centralizer; standard operator algebra; H-algebra
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 22 Mar 2018 10:03
    Last Modified: 22 Mar 2018 10:12
    URI: http://mathematics.asj-oa.am/id/eprint/2583

    Actions (login required)

    View Item